Previous |  Up |  Next


measure of weak noncompactness; Volterra integral equation; nonlinear Volterra integral equation; Kneser property
We prove that a set of weak solutions of the nonlinear Volterra integral equation has the Kneser property. The main condition in our result is formulated in terms of axiomatic measures of weak noncompactness.
[1] A. Ambrosetti: Un teorema di esistenza per le equazioni differenziali negli spazi di Banach. Rend. Sem. Mat. Univ. Padova 39 (1967), 349–360. MR 0222426
[2] J. Banaś, J. Rivero: On measures of weak noncompactness. Ann. Mat. Pura Appl. 151 (1988), 213–224. DOI 10.1007/BF01762795 | MR 0964510
[3] D. Bugajewski: On the existence of weak solutions of integral equations in Banach spaces. Comment. Math. Univ. Carolin. 35 (1994), 35–41. MR 1292580
[4] D. Bugajewski, S. Szufla: Kneser’s theorem for weak solutions of the Darboux problem in Banach spaces. Nonlinear Anal. 20 (1993), 169–173. DOI 10.1016/0362-546X(93)90015-K | MR 1200387
[5] E. Cramer, V. Lakshmikantham, A. R. Mitchell: On the existence of weak solutions of differential equations in nonreflexive Banach spaces. Nonlinear Anal. 2 (1978), 169–177. DOI 10.1016/0362-546X(78)90063-9 | MR 0512280
[6] F. S. De Blasi: On a property of the unit sphere in Banach spaces. Bull. Math. Soc. Sci. Math. Roum. 21 (1977), 259–262. MR 0482402
[7] G. Emanuelle: Measures of weak noncompactness and fixed point theorems. Bull. Math. Soc. Sci. Math. Roum. 25 (1981), 353–358.
[8] J. L. Kelley, I. Namioka: Linear Topological Spaces. Van Nostrand, Princeton, 1963. MR 0166578
[9] M. A. Krasnosel’skij, S. G. Krein: To the theory of ordinary differential equations in Banach spaces. Trudy Sem. Funk. Anal. Voronezh. Univ. 2 (1956), 3–23. (Russian) MR 0086191
[10] D. O’Regan: Integral equations in reflexive Banach spaces and weak topologies. Proc. Amer. Math. Soc. 124 (1996), 607–614. DOI 10.1090/S0002-9939-96-03154-1 | MR 1301043
[11] A. Szép: Existence theorem for weak solutions of ordinary differential equations in reflexive Banach spaces. Studia Sci. Math. Hungarica 6 (1971), 197–203. MR 0330688
Partner of
EuDML logo